# SDR MWEA99220

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779485
- Condition: Corroded
- Location: Bs 718-758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R AT FS 718 TO FS 758 IS CORRODED.  FABRICATED AND INSTALLED REPAIR.
